# SDR VNAA20250320028

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: CC670143051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00210031 SN: 00828 DISCREPANCY: CORROSION INDICATIONS ON FORWARD TRUNNION BODY LH WS140.4 FAILED NDT. CORRECTIVE ACTION: FABRICATED FWD TRUNNION BODY ON LH 140.4 (PN-CC670-14305-1) REFER TO HN00210363 FOR WORK PERFORMED. IAW MHIRJ SNIEO 601R14261-S19.
